MathSciNet Relay Station
MathSciNet bibliographic data
MR1828106 90C26 (26B25 90C29)
Yang, Xin Min; Li, Duan Semistrictly preinvex functions. J. Math. Anal. Appl. 258 (2001), no. 1, 287–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement